# SDR YENA2024032500447

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 9,651 hours, 1,417 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 5047
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1408,  (ETOPS) FUEL CLASS II MX MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY FUEL ); REMOVED AND REPLACED FUEL-LEVEL SENSING CONTROL UNIT IAW AMM 28-46-34. OPS CHECK GOOD , NO MSG DISPLAYED AT THIS TIME. MDDR CLEAR, PLACARD REMOVED & MX4 UPDATED.
